# SDR ASAA2016092518127

- Difficulty date: September 25, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 32,009 hours, 9,790 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Seal
- Part number: 3400020046
- Condition: Exposed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE NR 1 FAN BLADE RUBBER DAMPNER COMING OUT OF SPINNER.  ACFT GROUNDED.  TRIMMED THE FAN BLADE PLATFORM SEAL, REMOVED .5 OF SEAL FROM FWD EDGE OF PLATFORM. WITHIN LIMITS, IAW AMM 72-21-02.
